# SDR 99ZZZX1862

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 65445231
- Condition: Cracked
- Location: Mlg
- Component: Boeing, M25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED AT PORT 5.  FATIGUE, OVERTORQUE OR IMPACT OF FITTING, OR DEFECT IN CASTING.  STRENGTHEN CASTING.
